# SDR UALA2011072903914

- Difficulty date: July 29, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 66,610 hours, 24,545 cycles
- Engine: Pwa PW2037
- System (JASC): 5280 · Landing Gear Doors
- Part: Heat Shield
- Part number: 149N60235
- Condition: Delaminated
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR DOOR HEAT SHIELD HAS AN AREA 30 INCH BY 5 INCH.  THAT IS DELAMINATED.  REPLACED HEAT SHIELD PER MM.
